Infinite-dimensional Lie algebras determined by the space of symmetric squares of hyperelliptic curves

Buchstaber, VM and Mikhailov, AV (2017) Infinite-dimensional Lie algebras determined by the space of symmetric squares of hyperelliptic curves. Functional Analysis and Its Applications, 51 (1). pp. 2-21. ISSN 0016-2663

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Buchstaber, VM
  • Mikhailov, AV
Copyright, Publisher and Additional Information:

(c) 2017, Springer Science+Business Media New York. This is an author produced version of a paper published in Functional Analysis and Its Applications. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via https://doi.org/10.1007/s10688-017-0164-5

Keywords: infinite-dimensional Lie algebras; representations of the Witt algebra; symmetric polynomials; symmetric powers of curves; commuting operators; polynomial dynamical systems
Dates:
  • Published: January 2017
  • Published (online): 15 March 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
Funder
Grant number
Royal Society
2014/R3
Depositing User: Symplectic Publications
Date Deposited: 14 Nov 2017 11:32
Last Modified: 31 Jan 2019 15:22
Status: Published
Publisher: Springer Verlag
Identification Number: 10.1007/s10688-017-0164-5
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics